MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539260
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6) hospital; reported here as facility name exceeded character limit for designated field.Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached.Block h11: a flexima biliary stent and delivery system was received for analysis.Visual and microscopic inspection found the guide catheter detached, the push catheter suture hole torn, and the suture not broken.No other issues were noted with the stent and delivery system.Product analysis did not confirm the reported event of suture break, as the suture was not broken.However, the analysis confirmed the reported event of stent failure to deploy due to the damages encountered in the delivery system.The investigation concluded that the reported event and additional observed damages were most likely due to procedural factors such as lesion characteristics, handling of the device, and the technique used by the physician (force applied).Therefore, the most probable cause of the reported event is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was to be implanted in the gallbladder to treat gallladder stones during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.During the procedure, it was noted that the suture of the flexima biliary stent was fractured, and the stent could not be opened normally.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.Note: this complaint has been deemed mdr reportable event based on the investigation result which revealed that guide catheter was detached.Please see block h11 for the full investigation details.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22659252
Report Number3005099803-2025-03574
Device Sequence Number18246926
Product Code FGE
UDI-Device Identifier08714729162575
UDI-Public(01)08714729162575(17)270430(10)33935848
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539260
Device Catalogue NumberM00539260
Device Lot Number0033935848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight64 KG